Affordable Access

Publisher Website

Nonstationary value-iteration and adaptive control of discounted semi-Markov processes

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
112
Issue
2
Identifiers
DOI: 10.1016/0022-247x(85)90253-7

Abstract

Abstract We consider in this paper discounted-reward, denumerable state space, semi-Markov decision processes which depend on unknown parameters. The problems we are interested in are: Given that the true parameter value is unknown, (I) give an iterative scheme to determine the total maximal discounted reward, and (II) find an asymptotically discount optimal (adaptive) policy. Our solutions are inspired by the nonstationary value iteration (NVI) scheme of Federgruen and Schweitzer ( J. Optim. Theory Appl. 34 (1981) , 207–241) combined with the ideas of Schäl (Preprint No. 428, Inst. Angew. Math. Univ. Bonn, 1981) concerning the “principle of estimation and control” for the adaptive control of semi-Markov processes.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

The Convergence of Value Iteration in Discounted M...

on Journal of Mathematical Analys... Jan 01, 1994

Serial and parallel value iteration algorithms for...

on European Journal of Operationa... Jan 01, 1993

Nonstationary Continuous Time Markov Decision Proc...

on Journal of Mathematical Analys... Jan 01, 1995

Value Iteration and Rolling Plans for Markov Contr...

on Journal of Mathematical Analys... Jan 01, 1993
More articles like this..